Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Does citromacalvit tablet cause vomiting and tingling sensation?

DOCTOR OF THE MONTH - Apr 2014
Apr 2014
User rating for this question
Very Good
Answered by

Radiologist
Practicing since : 2004
Answered : 6392 Questions
Question
I am getting vomiting sence after took calcium tab for 2nday , tab name is citromacalvit , taking that feel total body running sence and tingling sence happen , taking stamlo 5 , its is the issue came . today body feel waterly symtoms feel adema .
Posted Mon, 27 Jan 2014 in Medicines and Side Effects
 
 
Answered by Dr. Indu Kumar 1 hour later
Brief Answer: Symptoms are due to side effect of drugs. Detailed Answer: Hello XXXX Thanks for writing to XXXXXXX You are right.Vomiting and tingling sensation is due to citromacalvit tablet.You should be considered for other options. Edema is due to stamlo 5 tablet.Composition of stamlo is amlodipine and it is prescribed for hypertension. Amlodipine causes peripheral edema very often,so other antihypertensive should be tried in your case.Due to amlodipine you are feeling watery symptoms. You should talk to your doctor. Get well soon. Hope i have answered your query. Further queries are most welcome. Take Care Dr.Indu XXXXXXX
Above answer was peer-reviewed by
 
Follow-up: Does citromacalvit tablet cause vomiting and tingling sensation? 29 minutes later
As per the adivice stamlo 5 is sideeffect of adema , my bp normaly 150/100 or 150/90 . so what is the right dose to take for bp minium side effects . Eritel ch minium dose , or selakon xl 20 will help . previous i took seleakon xl 20 with olser 20 . ( its contain amlodopin)
 
 
Answered by Dr. Indu Kumar 57 minutes later
Brief Answer: Tab Eritel ch is good for you. Detailed Answer: Hello XXXX Thanks for writing back Tab Eritel ch is good for you. Besides medicines you need to modify your life style and diet. Take restricted amount of salt in your diet. Take lot of fruits and vegetables. Avoid saturated,trans fat,red meat,high fat containing dairy products. You should also increase your physical activity in the form of walking,exercise. Get well soon. Hope i have answered your query. Further queries are most welcome. Take Care Dr.Indu XXXXXXX
Above answer was peer-reviewed by
 
Follow-up: Does citromacalvit tablet cause vomiting and tingling sensation? 2 days later
Hi , One more question , i have took stamlo 5 mg and calcimum suppliment after that , its any harm to our body because stamlo is calcium cannel blocker (what it is mean , it will not accept the calcium suppliment right ) I need to take calcium tab due to join health so calrify my doubt , and if less calcium and vitamin d deficiency will lead to not able to absorb cold sencitive and nerve weekness i am facing thsi issue . can i take citromakavit with vitamin tab desire 2000k in afternoon or citromakavit is enough .
 
 
Answered by Dr. Indu Kumar 15 hours later
Brief Answer: Stamlo don't hamper calcium absorption. Detailed Answer: Hello XXXX Thanks for writing back Calcium channel blockers acts at cellular level in certain phase of cell excitement.It is not related to normal calcium absorption from the intestine.It never causes depletion of calcium in the body. You can take multivitamins with calcium supplementation.There is no problem. Get well soon. Hope i have answered your query. Further queries are most welcome. Take Care Dr.Indu XXXXXXX
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor